Bulletin of the American Mathematical Society

Structure of categories

John R. Isbell

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 72, Number 4 (1966), 619-655.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528163

Mathematical Reviews number (MathSciNet)
MR0206071

Zentralblatt MATH identifier
0142.25401

Citation

Isbell, John R. Structure of categories. Bull. Amer. Math. Soc. 72 (1966), no. 4, 619--655. https://projecteuclid.org/euclid.bams/1183528163


Export citation

References

  • 1. B. Eckmann and P. Hilton, Group-like structures in general categories. II, Equalizers, limits, lengths, Math. Ann. 151 (1963), 150-186.
  • 2. P. Freyd, Abelian categories, Harper and Row, New York, 1964.
  • 3. H. Gaifman, Infinite Boolean polynomials, Fund. Math. 54 (1964), 229-250.
  • 4. A. Grothendieck, Sur quelques points d'algèbre homologique, Tôhoku Math. J. (2) 9 (1957), 119-221.
  • 5. A. Hales, On the non-existence of free complete Boolean algebras, Fund. Math. 54 (1964), 45-66.
  • 6. J. Isbell, Adequate subcategories, Illinois J. Math. 4 (1960), 541-552.
  • 7. J. Isbell, Two set-theoretical theorems in categories, Fund. Math. 53 (1963), 43-49.
  • 8. J. Isbell, Subobjects, adequacy, completeness and categories of algebras, Rozprawy Mat. 36 (1964), 32 pp.
  • 9. J. Isbell, Epimorphisms and dominions, Proc. Conference on Categorical Algebra (La Jolla, 1965) (to appear).
  • 10. D. Kan, Adjoint functors, Trans. Amer. Math. Soc. 94 (1958), 294-329.
  • 11. F. Lawvere, Functorial semantics of algebraic theories, thesis, Columbia University, 1963.
  • 12. S. MacLane, Categorical algebra, Bull. Amer. Math. Soc. 71 (1965), 40-106.
  • 13. J. Shepherdson, Inner models for set theory. III, J. Symbolic Logic 18 (1953), 145-167.